By Topic

Stabilisation of a class of nonlinear continuous time systems by a fuzzy control approach

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

4 Author(s)
Yang, B. ; Dept. of Manuf. Eng. & Eng. Manage., City Univ. of Hong Kong, Kowloon, China ; Dongchuan Yu ; Feng, G. ; Chen, C.

This paper addresses the stabilisation issue, via a fuzzy control approach, for a class of nonlinear systems which can be approximated by the so-called dynamic fuzzy models (DFMs). An approach to the controller design on exponential stabilisation of the DFMs with affine terms is first presented. Then it is shown that semi-global stabilisation of the original nonlinear system can be established, if the designed exponential decay rate for the controlled DFMs is large enough. A simulation example is finally used to illustrate the performance of the proposed controller design approach.

Published in:

Control Theory and Applications, IEE Proceedings -  (Volume:153 ,  Issue: 4 )